# SDR YENA2024042500664

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 082
- Aircraft time: 44,107 hours, 29,052 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Module
- Part number: 70284321901
- Part serial: 06073153
- Condition: Failed
- Location: Mau1
- Part time: 42,580 hours, 27,728 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#168, CHS-BOS. ' AILERON RH FAIL IN FLIGHT AT CRUZE; REMOVED AND REPLACED AIOP MAU 2 A2 MODULE IAW AMM 31-41-10. SOFTWARE UPLOAD SUCCESSFUL. ACCOMPLISHED RTS IAW AMM 27-00-00.
